# SDR FDEA201206042071

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381008720400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR 45 - 49 Y953 SEAT TRACK CORRODED.  REMOVED THE CORRODED SEAT TRACK PER SRM 51-40-21.   FABRICATED REPAIR SEAT TRACK PER DWG A53810087.   INSTALLED THE REPAIR SEAT TRACK PER SRM 51-40-21.   APPLIED PAINT PER SRM 51-75-10.   COMPLIED WITH EA 6-5310-158064
